# SDR HEEA0012845

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3425 · Integrated Flight System
- Part: Synchro
- Part number: 071105304
- Condition: Defective
- Location: Cockpit Hsi
- Component: KA51A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CALIBRATE SYNCHRO.  HSI READS 5 OFF.
